We report the case of a pregnant woman who suffered from hypotension after first exposure to intravenous administration of a combination drug containing vitamins B1, B6 and B12 (Vitamedin; Daiichi-Sankyo, Tokyo, Japan). A 27-year-old Japanese woman received an intravenous infusion of fluid containing a vitamin B complex due to hyperemesis gravidarum. Thirty minutes after the start of infusion she was found to be in hypotension. The patient had stupor, general sweating, blood pressure of 82/50 mmHg, and low percutaneous oxygen saturation (SpO(2)) of 88%. We immediately stopped the infusion, lifted her legs and administered oxygen. Three minutes after these treatments, she quickly recovered to a good general condition. A skin prick test for vitamin B12 was positive, but tests for B1, B6, mannitol and saline were negative, indicating this adverse reaction was one of drug hypersensitivity due to the vitamin B12 in Vitamedin. Patients should be observed carefully immediately after the administration of Vitamedin.